# SDR AU510001812

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767-300
- Engine: Rroyce RB211524*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Damaged
- Location: Thrust Reverser
- Component: Thrust Reverser, Rroyce
- Component part number: RB211524H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE THRUST REVERSER BLOCKER DOORS (3OFF) DAMAGED. INVESTIGATION ALSO FOUND RT ENGINE GAS GENERATOR FAIRING AT RT SIDE (A) FRAME DAMAGED. RT ENGINE GAS GENERATOR FAIRING (A) FRAME FAIRING LOWER HALF DAMAGED. RT ENGINE GAS GENERATOR FAIRING (A) FRAME FAIRING TOP HALF MISSING. DURING GAS GENERATOR FAIRING REPLACEMENT FORWARD ATTACHMENT BRACKETS (4OFF) FOUND DAMAGED. SEE ATTACHMENT FOR INVESTIGATION DETAILS. (CASA NR 510001812)
